Aa
A
A
A
Close
Dysautonomia (Autonomic Dysfunction) Community
1.49k Members
Avatar universal

Metoprolol tartrate. Nightmare

I have been taking metoprolol tartrate for POTS and we just can't seem to get the dose right. It's either too much or not enough. As we have dramatically cut the dose from 175 a day to around 50. Today Iam having some chest discomfort that's new is this normal from cutting this medication back so quickly?  Resting heart rate is around 75
0 Responses
Have an Answer?
Top Arrhythmias Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Are there grounds to recommend coffee consumption? Recent studies perk interest.
Salt in food can hurt your heart.
Get answers to your top questions about this common — but scary — symptom
How to know when chest pain may be a sign of something else
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.